# SDR SWAA2014092532301

- Difficulty date: September 5, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 73,887 hours, 62,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 651768537
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT L1 DOOR INNER CHORD CRACKED AT BS 348.2 STRINGER 17L.  R & R CHORD IAW EA.
